MathSciNet Relay Station
MathSciNet bibliographic data
MR1393323 (97j:20029) 20E18
Mann, Avinoam Positively finitely generated groups. Forum Math. 8 (1996), no. 4, 429–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement